Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
200 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Growth hormone excessive sweating in jewish child

Premium Questions

Dr. Albana Sejdini MD

I experience Excessive sweating several times per day. I am a 67 year old male but this feels like ... to rise and so a year ago I had radiation and hormone therapy and have been experiencing profuse... View answer

Answered by : Dr. Albana Sejdini ( General & Family Physician)
Dr. Rakesh Sharma MD

Hi, Few years back i was an obese child. I am now 21 and in the last few years lost quite a lot of weight. I did this by using fat burner before my workout and also by eating less. I have been studying ... View answer

Answered by : Dr. Rakesh Sharma ( General & Family Physician)
Dr. Elona Xhardo MD

yes i am a body builder and was taking genotroup 12 mg growth hormone i thought i was taking 6iu a day but i was taking 6 units a day i took a shot in the stomic 2 units and i felt my hole body get ... View answer

Answered by : Dr. Elona Xhardo ( Endocrinologist)
Dr.  Luchuo Engelbert Bain MD

Hello, I am 46 years old. One pregnancy , one child. Since July 2015 I have night sweating, day ... days, used to be every 28 days. I checked my hormones, progesterone level is low, 2.6 Does all ... View answer

Answered by : Dr. Luchuo Engelbert Bain ( General & Family Physician)
Dr. Ornela Ademovi MD

or so, I have had excessive sweating Even after my a.m. shower. It can start again if I do housework. My PCP says he doesn't know the cause and basically has blown it off. Could I have a hormone... View answer

Answered by : Dr. Ornela Ademovi ( General & Family Physician)

Public Forum Discussions

Dr.   Shafi Ullah Khan MD

i have excessive sweating, to the point that my feet leave actaully puddles i could be cold but yet ... pressure on it well i think its way pass that now. My hormones are out of wack i need to know... View answer

Answered by : Dr. Shafi Ullah Khan ( General & Family Physician)
Dr.     Ivan R. Rommstein MD

. What causes this? Could it be hormones? He has his blood checked a lot and the doctors are constantly ... View answer

Answered by : Dr. Ivan R. Rommstein ( General Surgeon)
Dr.  Siva Subramanian MD

I have problems with excessive sweating - hyperhidrosis. However, many sites talk about deodorants ..., there s not really a problem with that. I am a 55yr old female, so I m sure part of this is... View answer

Answered by : Dr. Siva Subramanian ( Dermatologist)
Dr. Santosh Desai MD

55 years old and already on hormone therapy . I have notice I may have 6-10 episodes a day more ... View answer

Answered by : Dr. Santosh Desai ( Internal Medicine Specialist)
Dr. Penchila Prasad Kandikattu MD

. Is it possible its’s hormonal? I’m post menopausal (radical hysterectomy) due to Ovarian cancer in June, 2000. So? ... View answer

Answered by : Dr. Penchila Prasad Kandikattu ( Internal Medicine Specialist)

Mobile Questions and Answers

Dr. Vipul Prajapati MD

Hi dear, for that you need to investigate hormonal level. Also there are medicines which improves sweating. Consult skin specialist. Thank you

Dr. Rakhi Tayal MD

Hello. Thanks for writing to us. an be due to stress, anxiety , hormone imbalance like thyroid disturbances or due to being overweight. Get a few blood tests done to find out. I hope this information has been both...

Dr. Diptanshu Das MD

It happens in some persons due to excess cholinergic nerve activities but is not a cause of concern. Use candid powder. Please reply with thanks.